MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated high-sensitivity troponin i (tnih) patient results obtained on a dimension exl 200.Siemens is investigating the event.
 
Event or Problem Description
The customer reported erroneously elevated high-sensitivity troponin i (tnih) results on one (1) patient were obtained on a dimension exl 200 system.One of the initial erroneously elevated tnih results obtained on a plasma sample was reported to the physician(s).The other erroneously elevated tnih result obtained on a plasma sample was not reported to the physician(s).Two erroneously elevated tnih results obtained on serum samples from the same patient were obtained for verification purposes only and not reported.A new sample was drawn from the patient and tested on an alternate, non-siemens instrument.Lower tnih results were obtained on the non-siemens instrument and reported to the physician(s) as the correct results.The patient was sent to the emergency room (er) facility after the erroneously elevated tnih results were obtained but was not admitted.The patient was sent home once the correct result was reported.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tnih results.
 
Additional Manufacturer Narrative
Additional information (19-sep-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data files.Quality control (qc) did recover within the customer¿s acceptable ranges.No reagent nor instrument issues were identified.The cause is consistent with the presence of sample specific interferences in the patient sample.In addition, results between a siemens analyzer and a non-siemens analyzer cannot be directly compared.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00219 was filed on 28-aug-2024.

Brand Name
DIMENSION EXL LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20081141
Report Number2517506-2024-00219
Device Sequence Number15406462
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FB4350(17)241215
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberFB4350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale